# SDR JJBA20220919024

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 35,897 hours, 23,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 602043
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY ESCAPE HATCH LOWER EXIT MARKER WILL NOT ILLUMINATE. REMOVED AND REPLACED RH EMERGENCY ESCAPE HATCH LOWER EXIT MARKER. OPS CHECK SAT
